Doctor insights on:
Serum Creatinine Side Effects
Probably: The more important parameter is your GFR. This is calculated based on age, creatinine and weight. If it is over 60, there is no contraindication to using metformin. A young male who is very muscular may have a high creatinine but normal GFR. The usual cut off level for not using metformin in men is a creatine above 1.5 ...Read more
Hi: The two together can cause serious muscle damage and must be tightly controlled by your doctor. I suggest you take 300 mg of coenzyme q10. Once you have high blood pressure and if your CPK goes high then your kidneys can be subsequently affected. Keep well hydrated. ...Read moreSee 1 more doctor answer
Same as any T: Testosterone propionate is a water-based medication injected daily while t cypionate & t enanthate are oil-based injected weekly or so. Of course brand name testosterone gels/creams/lotions, patches & gums are used daily, too. All have similar side effects eg change in mood for worse, oily skin, acne, hair loss, prostate enlargement, gynecomastia, infertility & more. Use only under close supervisi. ...Read more
Don't use wo help: The drug is indicated for induction of ovulation in women and to induce production of sperm in men. Side effects: blood clots, multiple pregnancies, severe visual disturbance. Ovarian cancer with long term use. Less serious side effects: flushing, abdom distention, nausea, vomiting, bresat tenderness, blurred vision, headache, pelvic pain. ...Read more
Valproic acid at low doses causing greater mental adverse side effects, and greater physical side effects at higher dosages?
Dose related: Both mental and physical side effects with valproic acid are usually dose related (higher the higher the dose). However, you might notice that the effectiveness (reduction in mental symptoms) is also dose related. What you are thinking of as adverse mental side effects might be untreated psychiatric symptoms. Part of what makes psychiatry interesting! :-). ...Read more
Kidney side effects: V has a renal protective effect on patients who have proteinuria (p) as it reduces it. A increases blood flow (ibf) to the kidney and can cause, because of this ibc, more proteinuria. V cannot be given in patients with a renal artery stenosis, as it causes an elevation of creatinine which is reversible once v is stopped. V and a work well together in most patients with no loss of kidney function. ...Read more
My lab results show high levels of protein in urine 27 mg, urine creatinine 316.3 mg but levels of protein/creatinine ratio 90 mg. What does it mean?
Ur Protein/Cr ratio: The urine protein to urine creatinine ratio is an estimate of the 24hr urine protein. It is less cumbersome and quick. A urine protein to creatinine ratio of 0.15 or less would be consdered normal. For example urine protein of 30 and urine creatinine of 300 would be a upc of 0.1. ...Read more
Is conjugated linolenic acid safe to take while on a beta blocker, low dose aspirin? Adverse effects on LFT's / blood sugar?
My lab results show high levels of protein in urine 27 mg, urine creatinine 316.3 mg but levels of protein/creatinine ration 90 mg. What does it mean?
Protein in urine: The results mean that you probably have a lot of protein in your urine. To determine how much, you need to see a nephrologist and have a 24 hour urine collection to assess the amount of protein in your urine as well as your renal function. Depending on the amount of protein in your urine, you may need to have additional blood tests to see if you have any type of glomeulonephritis or diabetes. ...Read moreSee 1 more doctor answer
Will a magnesium supplement higher your serum potassium levels? Renal
Wasting of Mg and K. When started Mg serum potassium raised.
Be careful: Taking Mg and K may be dangerous for certain people. If you are going to take these supplements, you need to be careful that your kidney function is normal to begin with and that you do not take too much. It is best to seek your doctor's advice especially as high potassium levels can be dangerous. ...Read moreSee 1 more doctor answer
Can triamterene affect Aldo/renin serum levels? Trying to determine cause of hypokalemia, been on dyazide (hydrocholorthiazide and triamterene) 8 years for leg edema w/o issue, now low K.
My both sides of the spine were bit swollen. When i stand for a long i feel pain. I did a serum creatinine it was 0.9mg\dl should i be worried?
5yr girl with 7 past urine tests in row show trace blood in it, no u.T.I.! so checked serum creatinine an it's ok but cbc, iron on low side, .Any clue?
? urine Ca/cr ratio: Sometimes this is a sampling issue, and a squat and pee sample is often a vaginal wash out with all sorts of things in it.If it is a good clean catch specimine i would wonder where the blood is coming from.Small amounts can accompany excess calcium loss through the kidney tubules.A spot check of the urine ca/cr can pick this up, usually some protein in the pee along with it.Talk with your doc. ...Read more
Serum creatinine: By itself, your serum creatinine (C) is within normal limits. C is dependent on age, sex, race and weight. As you did not mention any personal information, ask the physician (P) who ordered the test. I suspect that if there were a problem with your C level, the P would have told you and you have nothing to worry about. Good luck. ...Read more
See below: The serum creatinine level which requires dialysis is based on calculation of the gfr, as persons with different weight, sex and race may have have different GFR even with same serum creatinine.Generally speaking when GFR is below 10-15 and patients are symptomatic they need dialysis. Higher the creatinine , the lower the gfr. ...Read moreSee 2 more doctor answers
Single Kidney: You did not mention why your kidney was removed. Please get RENAL Ultrasound to ascertain there are no anatomic problems, such as hydronephrosis, with the remaining kidney. Also infection or stones (obstruction) can also compromise the residual kidney function. Please see a qualified Nephrologist (kidney Specialist) ...Read more
You need a doctor: Depending on your body habitus, how much muscle mass you have, a creatinine of 1.4 could represent a loss of kidney function. You need to be followed by a doctor and maybe nephrologist to determine if their is loss of kidney function and what is the likely cause. No matter what the cause of the loss of kidney function you need to stop smoking, watch your blood pressure and blood sugar. ...Read more
Mistake?: Do you really mean 29 mg/dl or 2.9 mg/dl? I am asking since 29 mg/dl is really bad and I have never seen such a high results, seems like a mistake to me. If that is really true you most like have many symptoms of uremia (nausea, vomiting, weakness, itching) and swelling from decreased urine output. If you don't have any of thosethat just does not fit. ...Read more
High creatinine: It may not be able to be reduced. A patient not on dialysis with a creatinine level (cl) of 9 is quite sick. Patients with a cl so high not in the hospital should be. The cl may be reduced if is due to some renal drug toxicity or some obstruction. It is best to have this person seen by a physician as soon as possible as his potassium level may be life-threatening. ...Read more
High creatinine: It may not be able to be reduced. See a nephrologist (n) and have a 24 hour urine collection, with protein, to assess your kidney function. You will also need some blood work and a renal ultrasound. Once the n has the results of all of your tests, you can get diagnosis of your problem along with a prognosis of how it will affect you. Good luck. ...Read more
To get proper result: Creatinine clearance testing procedure and what measured is fully answered in prior question. The serum creatinine must be drawn right after the 24 hour urine collection to calculate how much creatinine is in serum and compare it to the total creatinine in the urine collection, to get an accurate measurement of renal function. ...Read more
Depends who you are: I'm well-muscled and when I was lifting weights every day, my creatinine ran 1.6-1.8. If on the other hand you're a petite lady or one of the couch potatoes on which our "reference ranges" are based, this is whispernig a concern about possible very mildly compromised kidney function. There's nothing you can do right now except stay fit and maybe avoid a lot of salt. Follow-up with a repeat test. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Creatinine supplement side effects
- Creatinine side effects kidneys
- Creatinine side effects
- Ask a doctor a question free online
- Serum creatinine
- Side effects of high creatinine levels
- Serum protein creatinine ratio
- Serum creatinine 1 9
- Talk to a nephrologist online for free